# SDR SIMA200528314

- Difficulty date: October 9, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME 81 CHAFED THROUGH AT THE 6 O`CLOCK POSITION CAUSED BY APU COWLING BRACKET.  REPLACED BOTTOM HALF OF FRAME 81 IAW SRM 51-23-01.  INSPECTED APU COWLING BRACKET WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
